# SDR 938012108A

- Difficulty date: January 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 24,220 hours, 29,483 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED ONE INCH LATERAL CRACK IN FUSELAGE BELLY SKIN IN SPAR AREA AT BL 30.62.  STOP DRILLED CRACK AND INSTALLED REINFORCEMENT DOUBLER REF SRM 53-90-18, (FUSELAGE SKIN CRACK REPAIR IN SPAR AREA).
